# SDR ASOA201612221331

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 33,048 hours, 23,485 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Mount Fitting
- Part number: SH670333892
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO NET ANCHOR MOUNTING PAD HAS CORROSION. REMOVED AND REPLACED CARGO NET ANCHOR MOUNTING PAD AT FS581.00 STR27 IAW SRM 51-40-11-001-001-A01 AND 51-42-20-001-001-A01.
